Hallucinating After Taking Parkinson’s Drug?
want to ask. my father has Parkinson’s disease. then given these drugs (pramipexole 0.375mg. trihexyphenidyl hcl. and lavodopa 100mg and benserazide 25mg). whether these drugs are harmless in the kidneys. because my father had a blood ureum of 113. and also my father started hallucinating it was okay. thank you before
Hello, thank you for the question to HealthReplies.com
Parkinson's is a degenerative disease that mainly affects brain cells that produce dopamine in the substantia nigra area in the brain. Parkinson's is an incurable disease and tends to get worse over time. The treatment given for Parkinson's sufferers is only intended to reduce symptoms and slow the progression of the disease alone.
Hallucinations can be a symptom of various possibilities, it could be due to the side effects of drugs taken, it can also occur due to delirium. Delirium itself can be caused by many possibilities, such as infections, kidney disorders, liver disorders, dehydration, severe malnutrition, electrolyte disorders, and many other possible causes.
Hallucinations that suddenly occur are abnormal conditions. If indeed hallucinations occur suddenly on your father, you should immediately bring your father to the hospital so that a more complete examination can be done to find the cause. Regarding the medicines your father took, some medications do require dosage adjustments in people who have kidney disorders. Therefore you must always bring your father to the doctor to be monitored so that your father's symptoms, medication dosage adjustments, and possible side effects arising from treatment. If your father does have a kidney disorder, the neurologist who treats your father may refer your father to an internal medicine doctor as well for treatment of other diseases he has.
So much information from me, hopefully enough answer